# SDR 99ZZZX243

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1097J
- Make and model: Hughes 369D
- Aircraft serial: 900801D
- System (JASC): 6420 · Tail Rotor Head
- Part: Swashplate
- Part number: 369D21800501
- Condition: Ratcheting
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RATCHETING BEARING.  ROUGH AFTER DRESSING.  REPLACED.
